Downloads: 160

Files in This Item:
File Description SizeFormat 
kmj_1372337519.pdf204.08 kBAdobe PDFView/Open
Title: A note on the geometricity of open homomorphisms between the absolute Galois groups of p-adic local fields
Authors: Hoshi, Yuichiro  kyouindb  KAKEN_id
Author's alias: 星, 裕一郎
Issue Date: Jun-2013
Publisher: Project Euclid
Journal title: Kodai Mathematical Journal
Volume: 36
Issue: 2
Start page: 284
End page: 298
Abstract: In the present paper, we prove that an open continuous homomorphism between the absolute Galois groups of p-adic local fields is geometric [i.e., roughly speaking, arises from an embedding of fields] if and only if the homomorphism is HT-preserving [i.e., roughly speaking, satisfies the condition that the pull-back by the homomorphism of every Hodge-Tate representation is Hodge-Tate].
Rights: 2013 © Tokyo Institute of Technology, Department of Mathematics
This is not the published version. Please cite only the published version.
DOI(Published Version): 10.2996/kmj/1372337519
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.